Article citationsMore>>

M. I. Syam and A. Hamdan, “An Efficient Method for Solving Bratu Equations,” Applied Mathematics and Computation, Vol. 176, No. 2, 2006, pp. 704-713. doi:10.1016/j.amc.2005.10.021

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.